# SDR SWIA201024567

- Difficulty date: July 16, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 22,350 hours, 19,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 AFT EMERGENCY DOME LIGHT INOP.  (FLT 6180)  RELAMPED EMERGECNY LIGHT.
